Advertisement

Journal of Mathematical Fluid Mechanics

, Volume 19, Issue 4, pp 725–737 | Cite as

Asymptotics of Solutions with Vanishing at Infinity Velocity of the Steady-State Navier–Stokes Equations in the Dimension Four

  • Konstantin PileckasEmail author
  • Remigio Russo
Article

Abstract

The asymptotics of solutions with vanishing at infinity velocity of the steady-state Navier–Stokes equations is studied in an exterior domain \(\Omega \) of \(\mathbb {R}^4\). It is proved that the leading part in the asymptotic representation coincides with the fundamental solutions of the Stokes system.

Keywords

Stationary Navier Stokes equations exterior domains asymptotic behavior boundary–value problem 

Mathematics Subject Classification

Primary 76D05 35Q30 Secondary 31B10 76D03 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Amick, Ch.: On Lerays problem of steady Navier–Stokes flow past a body in the plane. Acta Math. 161(12), 71–130 (1988)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Babenko, K.I.: On stationary solutions of the problem of flow past a body of a viscous incompressible fluid. Mat. Sb. 91, 3–27 (1973). English Transl.: Math. SSSR. Sbornik 20, 1–25 (1973)Google Scholar
  3. 3.
    Bogovskii, M.E.: Solutions of some problems of vector analysis related to operators \(div\) and \(grad\). Proc. Semin. S.L. Sobolev 1, 5–40 (1980) (in Russian) Google Scholar
  4. 4.
    Deuring, P., Galdi, G.P.: On the asymptotic behavior of physically reasonable solutions to the stationary NavierStokes system in three-dimensional exterior domains with zero velocity at infinity. J. Math. Fluid Mech. 2(4), 353–364 (2000)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Galdi, G.P.: An Introduction to the Mathematical Theory of the Navier–Stokes Equations. Steady-state problems. Springer, New York (2011)zbMATHGoogle Scholar
  6. 6.
    Finn, R.: Estimates at infinity for stationary solutions of the Navier–Stokes equations. Bull. Math. Soc. Sci. Math. Phys. Rip. Pop. Rom. 3, 387–418 (1959)zbMATHMathSciNetGoogle Scholar
  7. 7.
    Kapitanskii, L.V., Pileckas, K.: Certain problems of vector analysis. Zapiski Nauchn. Sem. LOMI 138, 65–85 (1984). English Transl. J. Sov. Math. 32(5), 469–483 (1986)Google Scholar
  8. 8.
    Korolev, A., Šverák, V.: On the large-distance asymptotics of steady state solutions of the Navier–Stokes equations in 3D exterior domains. Ann. Inst. H. Poincar Anal. Non Linaire 28(2), 303–313 (2011)ADSCrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Ladyzhenskaia, O.A.: The Mathematical theory of viscous incompressible fluid. Gordon and Breach (1969)Google Scholar
  10. 10.
    Maz’ya V.G.: Sobolev Spaces. With applications to elliptic partial differential equations. Grundlehren der Mathematischen Wissenschaft, Vol. 342. Springer-Verlag, Berlin (2011)Google Scholar
  11. 11.
    Nazarov, S.A., Pileckas, K.: On steady Stokes and Navier-Stokes problems with zero velocity at infinity in a three-dimensional exterior domain. J. Math. Kyoto Univ. 40(3), 475–492 (2000)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Pileckas, K., Russo, R.: On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem. Math. Ann. 343, 643–658 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Sazonov, L.I.: On the asymptotics of the solution to the three-dimension problem of flow far from streamlined bodies. Izvestiya RAN: Ser. Mat. 59(5), 173–196 (1995). English Transl.: Izvestiya: Mathematics 59(5), 1051–1075 (1995)Google Scholar
  14. 14.
    Stein E.M.: Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30. Princeton University Press, Princeton, N.J. (1970)Google Scholar
  15. 15.
    Šverák, V., Tsai, T.P.: On the spatial decay of 3-D steady-state Navier–Stokes flows Comm. PDE 25, 2107–2117 (2000)CrossRefzbMATHGoogle Scholar
  16. 16.
    Šverák, V.: On Landau’s solutions of the Navier–Stokes equations. Problems in mathematical analysis. J. Math. Sci. (N. Y.) 179(1), 208–228 (2011)Google Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Faculty of Mathematics and InformaticsVilnius UniversityVilniusLithuania
  2. 2.Dipartimento di Matematica e FisicaSeconda Università di NapoliCasertaItaly

Personalised recommendations